Butler groups, valuated vector spaces, and duality
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 13-19
@article{RSMUP_1984__72__13_0,
     author = {Richman, Fred},
     title = {Butler groups, valuated vector spaces, and duality},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {13-19},
     zbl = {0576.20033},
     mrnumber = {778329},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__72__13_0}
}
Richman, Fred. Butler groups, valuated vector spaces, and duality. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 13-19. http://www.numdam.org/item/RSMUP_1984__72__13_0/

[ARNL] Arnold D.M., Pure subgroups of completely decomposable groups, Abelian group theory, Lecture Notes in Mathematics 874, Springer-Verlag, Heidelberg (1981), pp. 1-31. | MR 645913 | Zbl 0466.20030

[BTLR1] Butler M.C.R., A class of torsion-free abelian groups of finite rank, Proc. London Math. Soc., 15 (1965), pp. 680-698. | MR 218446 | Zbl 0131.02501

[BTLR2] Butler M.C.R., Torsion-free modules and diagrams of vector spaces, Proc. London Math. Soc., 18 (1968), pp. 635-652. | MR 230767 | Zbl 0179.32603

[CD] Crawley P. - R.P. Dilworth, Algebraic theory of lattices, Prentice-Hall (1973). | Zbl 0494.06001

[LADY] Lady E.L., Extensions of scalars for torsion free modules over Dedekind domains, Ist. Naz. Alta Mat. Symp. Math., 23 (1979), pp. 287-305. | MR 565611 | Zbl 0425.13001

[RW] Richman F. - E.A. Walker, Ext in pre-abelian categories, Pacific J. Math., 71 (1977), pp. 521-535. | MR 444742 | Zbl 0354.18018